# SDR 20050627SF

- Difficulty date: June 27, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35SZ
- Aircraft time: 38,973 hours, 44,895 cycles
- Engine: Ge CT75A2
- System (JASC): 2600 · Fire Protection System
- Part: Warn Panel
- Condition: Fire Warning
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

ON CLIMB-OUT, AIRCREW RECEIVED FIRE INDICATION ON NR 2 ENGINE.  AIRCREW RETURNED.
